Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Randall J. LeVeque
Title: Numerical methods for conservation laws
Additional book information: Birkh\"auser-Verlag, Basel, 1992, 214 pp., US$24.50. ISBN 3-7643-2723-5.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: John C. Strikwerda
Journal: Bull. Amer. Math. Soc. 28 (1993), 370-373
American Mathematical Society